# SDR HNAA2013111500578

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 40,871 hours, 60,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FUSELAGE SURROUND HAS LOWER SILL CORRODED UNDER ANCHOR NUT.  CLEANED AND BLENDED CARGO DOOR SILL IAW SRM 53-00-16.  BLENDDED WITHIN LIMITS.
